# SDR 9622561227

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46969
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE FORWARD SIDE OF THE FS 1521 CENTER LANDING GEAR WHEEL WELL BULKHEAD FROM LBL 12 TO RBL 12, 18 INCHES ABOVE THE SHELF.  REPAIRED THE BULKHEAD PER EA 12-110282.
